# SDR ASAA2018091126112

- Difficulty date: September 11, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 2,831 hours, 794 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE 1 MINOR FAULT ECAM MESSAGE DURING ENGINE 1 START. RETURNED TO GATE GROUNDED - YES. *DEFERRED*
